# SDR O9IA201303280001

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N545LM
- Make and model: Beech 200BEECH
- Aircraft serial: BB1069
- Aircraft time: 10,885 hours, 10,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 250, CABIN ALTITUDE AT ABOUT 5500 FT.  CABIN PSI WAS AT 6.1.  CABIN STARTED TO CLIMB AT A RAPID RATE.  NO POP OR BANG, JUST A LOUD AIR RUSHING SOUND THAT BEGIN SIMULTANEOUSLY WITH THE CABIN CLIMB.   OUR DECENT WAS ABOUT 5000 FPM.    DESCENDED WITHOUT FURTHER INCIDENT TO 3000 FT. LANDED WITHOUT FURTHER INCIDENT.  FOUND DOOR OUT OF RIG.
